MathSciNet Relay Station
MathSciNet bibliographic data
MR3420 20.0X
Malcev, A. On isomorphic matrix representations of infinite groups. (Russian) Rec. Math. [Mat. Sbornik] N.S. 8 (50), (1940). 405–422.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement